# SDR RAIA201901200002

- Difficulty date: January 20, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 65 SHEAR CLIP IS CRACKED AT STGR 16L. REMOVED & REPLACED CRACKED SHEAR CLIP FS 65 STR 16L.
